# SDR F3LA00059

- Difficulty date: April 17, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N271FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22734
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Airstair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-7 CHECK INSPECTION REPORTED CRACK IN AIRSTAIR DOOR TRACK SUPPORT ANGLE AT BS 351 STRINGER 22.  MAINTENANCE REPAIRED TRACK SUPPORT ANGLE PER SRM 51-40-3.  (M)
